# SDR COMA9560622

- Difficulty date: December 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warn Unit
- Part number: 3995100207A
- Condition: Defective
- Location: Avionics
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 37,000 FEET THERE IS A 12 KNOT DIFFERENCE BETWEEN PILOTS AND COPILOTS STALL WARNING SYSTEM.  REPLACED THE STALL PROTECTION UNIT.
